# SDR USAA050652

- Difficulty date: May 16, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED .5 INCH, FUSELAGE BL 0 STATION 863.  REMOVED DAMAGE AND INCORPORATE FABRICATED REPAIR FILLERS AND DOUBLERS IAW EA 96545.  (M)
